# SDR REX2002F00001

- Difficulty date: May 22, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N8475B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7475
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Handle
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP FAIL MESSAGE WHILE CONFIGURING FOR VISUAL APPROACH.  QRH PROCEDURES FOLLOWED AND A UNEVENTFUL LANDING WAS PERFORMED.  COMPLETED AD 98-20-01 FOUND FLAP HANDLE NOT IN DETENT, DI OPENED AND FLAPS WHERE MONITORED FOR SEVENTY TWO HOURS WITH NO DEFECTS NOTED.
